TU Darmstadt / ULB / TUbiblio

A posteriori analysis of fully discrete method of lines DG schemes for systems of conservation laws

Dedner, Andreas and Giesselmann, Jan :
A posteriori analysis of fully discrete method of lines DG schemes for systems of conservation laws.
[Online-Edition: http://epubs.siam.org/toc/sjnaam/54/6]
In: SIAM J. Numer. Anal., 54 (6) pp. 3523-3549.
[Article] , (2016)

Official URL: http://epubs.siam.org/toc/sjnaam/54/6
Item Type: Article
Erschienen: 2016
Creators: Dedner, Andreas and Giesselmann, Jan
Title: A posteriori analysis of fully discrete method of lines DG schemes for systems of conservation laws
Language: German
Journal or Publication Title: SIAM J. Numer. Anal.
Volume: 54
Number: 6
Divisions: 04 Department of Mathematics
04 Department of Mathematics > Numerical Analysis and Scientific Computing
Date Deposited: 16 Oct 2018 11:13
Official URL: http://epubs.siam.org/toc/sjnaam/54/6
Export:

Optionen (nur für Redakteure)

View Item View Item